Tài liệu tham khảo |
Loại |
Chi tiết |
[2] Feng M., Li S. (2018), “On second-order optimality conditions for con- tinuously Fréchet differentiable vector optimization problems”, Opti- mization, 67(12), pp. 2117-2137 |
Sách, tạp chí |
Tiêu đề: |
On second-order optimality conditions for con- tinuously Fréchet differentiable vector optimization problems |
Tác giả: |
Feng M., Li S |
Nhà XB: |
Optimization |
Năm: |
2018 |
|
[3] Hachimi M, Aghezzaf B. (2007), “New results on second-order opti- mality conditions in vector optimization problems”, J Optim Theory Appl, 135, pp. 117-133 |
Sách, tạp chí |
Tiêu đề: |
New results on second-order optimality conditions in vector optimization problems |
Tác giả: |
Hachimi M, Aghezzaf B |
Nhà XB: |
J Optim Theory Appl |
Năm: |
2007 |
|
[4] Bigi G, Castellani M. (2000), “Second order optimality conditions for differentiable multiobjective problems”, RAIRO Oper Res, 34, pp.411-426 |
Sách, tạp chí |
Tiêu đề: |
Second order optimality conditions fordifferentiable multiobjective problems |
Tác giả: |
Bigi G, Castellani M |
Năm: |
2000 |
|
[5] Ivanov V.I. (2015), “Second-order optimality conditions for vector problems with continuously Fréchet differentiable data and second- order constraint qualifications”, J Optim Theory Appl, 166, pp.777–790 |
Sách, tạp chí |
Tiêu đề: |
Second-order optimality conditions for vector problems with continuously Fréchet differentiable data and second- order constraint qualifications |
Tác giả: |
Ivanov V.I |
Nhà XB: |
J Optim Theory Appl |
Năm: |
2015 |
|
[6] Gutiérrez C, Jiménez B, Novo V. (2010), “On second-order Fritz John type optimality conditions in nonsmooth multiobjective pro- gramming”, Math Program, 123(1), pp. 199-223 |
Sách, tạp chí |
Tiêu đề: |
On second-order Fritz John type optimality conditions in nonsmooth multiobjective programming |
Tác giả: |
Gutiérrez C, Jiménez B, Novo V |
Nhà XB: |
Math Program |
Năm: |
2010 |
|
[7] Cambini A, Martein L, Vlach M. (1999), “Second-order tangent sets and optimality conditions”, Math Japon, 49, pp. 451-461 |
Sách, tạp chí |
Tiêu đề: |
Second-order tangent setsand optimality conditions |
Tác giả: |
Cambini A, Martein L, Vlach M |
Năm: |
1999 |
|
[8] Jiménez B, Novo V. (2004), “Optimality conditions in differentiable vector optimization via second-order tangent sets”, Appl Math Optim, 49(2), pp. 123–144 |
Sách, tạp chí |
Tiêu đề: |
Optimality conditions in differentiable vector optimization via second-order tangent sets |
Tác giả: |
Jiménez B, Novo V |
Nhà XB: |
Appl Math Optim |
Năm: |
2004 |
|
[9] Jiménez B, Novo V. (2003), “Optimality conditions in directionally differentiable Pareto problems with a set constrained via tangent cones”, Numer Funct Anal Optim, 24, pp. 557–574 |
Sách, tạp chí |
Tiêu đề: |
Optimality conditions in directionally differentiable Pareto problems with a set constrained via tangent cones |
Tác giả: |
Jiménez B, Novo V |
Nhà XB: |
Numer Funct Anal Optim |
Năm: |
2003 |
|
[10] Penot J.P. (1999), “Second-order conditions for optimization prob- lems with constraints”, SIAM J Control Optim, 37, pp. 303-318 |
Sách, tạp chí |
Tiêu đề: |
Second-order conditions for optimization prob-lems with constraints |
Tác giả: |
Penot J.P |
Năm: |
1999 |
|
[11] Gutiérrez C, Jiménez B, Novo V. (2009), “New second-order direc- tional derivative and optimality conditions in scalar and vector opti- mization”, J Optim Theory Appl, 142, pp. 85-106 |
Sách, tạp chí |
Tiêu đề: |
New second-order directional derivative and optimality conditions in scalar and vector optimization |
Tác giả: |
Gutiérrez C, Jiménez B, Novo V |
Nhà XB: |
J Optim Theory Appl |
Năm: |
2009 |
|
[12] Jiménez B, Novo V. (2004), “First and second order sufficient condi- tions for strict minimality in nonsmooth vector optimization”, J Math Anal Appl, 284(2), pp. 496-510 |
Sách, tạp chí |
Tiêu đề: |
First and second order sufficient condi- tions for strict minimality in nonsmooth vector optimization |
Tác giả: |
Jiménez B, Novo V |
Nhà XB: |
J Math Anal Appl |
Năm: |
2004 |
|
[13] Minchenko L, Stakhovski S. (2011), “On relaxed constant rank reg- ularity condition in mathematical programming”, Optimization, 60, pp. 429-440 |
Sách, tạp chí |
Tiêu đề: |
On relaxed constant rank reg-ularity condition in mathematical programming |
Tác giả: |
Minchenko L, Stakhovski S |
Năm: |
2011 |
|
[14] Jiménez B. (2002), “Strict efficiency in vector optimization”, J Math Anal Appl, 265(2), pp. 264-284 |
Sách, tạp chí |
Tiêu đề: |
Strict efficiency in vector optimization |
Tác giả: |
Jiménez B |
Năm: |
2002 |
|